# SDR BIER9501A

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33058
- Make and model: Piper PA-32-260
- Aircraft serial: 327500012
- Engine: Lyc O540E4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Malfunctioned
- Location: Left
- Component: Slick, 6355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 100 HR INSP NOTICED LEFT MAG TIMEING INCORRECT.  AFTER DISSASEMBLY FOUND PT.S COATED AND IMPULSE COUPLING PAST 500 HR LIMITS, VARIOUS OTHER PARTS WERE WORN WORSE THAN THE ENG REBUILDER'S CLAIMED TIME IN SERVICE OF MAG WOULD DICTATE (350 HR.S SINCE NEW).  BOTH MAGS WERE REPLACED AS A PRECAUTION.  STRESS THE IMPORTANCE OF A 500 HR MAG INSPECTION.
